Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

RoDeOhIlLbIlLy

Member
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RoDeOhIlLbIlLy

  • Rank
    New Member
  1. There are many factors. First, how much do you weigh? Secondly, what was the actual dosage? Third, how did you take the medication (once daily, twice daily, with food, without food, etc.)? I weigh 120 pounds. I was on 80 mgs. 40 mgs. twice a day with food and water.
  2. I started accutane early this past summer and this is my final month.In a couple weeks ill no longer be taking the medicine.My face doesnt look any different.Im extremely frustrated!And now I have more scarring in my cheeks. Why didnt it go away? Accutanes supposed to be a last resort for severe acne. So am I left with nothing to fix this mess on my face.Please help.....
  3. ive been on accutane for a little over 1 month and id like to know from former accutane users what your experience and results were like.
  4. I had 4 really big cysts on my cheek and when my derm. started me on accutane she also put me on prednisone.That helped alot.After that they were still there and I called my derm. and she was able to put me on it again and now their barely there.
  5. I've been on accutane for 19 days at 40 mg 2x's a day and for app. 2 wks. I was on prednisone.I had really large cysts on my cheeks and up until a couple of days ago they were going away now they seem to be getting worse? Its gotten to the point where I don't want to go anywhere where people can see me because I'm so ashamed of how I look.When will these go away? On one side I have 4 medium sized cysts and on the other 4 minor ones.I have other acne but I could really care less about it all I'm
  6. Ive been on accutane for 19 days now.I was wondering if theres anything I can do to help the medication ,or make it work faster?Is there anything that I should stay away from while on the medication or that slows it down?
  7. I'm not familiar with roaccutane, but if its like accutane you have to wait 30 days.
  8. I've been on accutane 19 days now.I still am getting pimples ,but nothing cystic their really minor.One of my worste spots has gotten a little worse in the last couple of days ,but not like when i first started.Within the last week or so ive noticed a lot less oil on my face.My derm. prescribed me prednisone for app.2 weeks which really helped with the inflamation.But to answer your question within a week you should notice less oil.
  9. I read on the internet a while back that pantotheic acid has a similar effect to accutane.It said it would shrink your oil glands similarly to accutane.hope this helps and good luck:)
×